# SDR UALA2011011700280

- Difficulty date: January 17, 2011
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N515UA
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 67,215 hours, 25,182 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Splice
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY EXIT SIGN ABOVE SEAT 6B INOP. (LOOKING AFT) SUPPLEMENTAL DATA UPDATE, REMOVED AND REPLACED SPLICE IAW BSWPM.  OPS CHECKS NORMAL IAW MM, WORKED ON W-U 34414.
